RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Barkovskii, L M

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 1

Number of views:
This page:38
Abstract pages:132
Full texts:51

http://www.mathnet.ru/eng/person76892
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1974
1. L. M. Barkovskii, F. I. Fedorov, “Impedance tensor and the elastic wave passage through plane-stratified anisotropic media”, Dokl. Akad. Nauk SSSR, 218:6 (1974),  1313–1316  mathnet

1995
2. P. A. Apanasevich, L. M. Barkovskii, A. A. Bogush, B. B. Boiko, N. A. Borisevich, V. S. Burakov, B. K. Vaĭnshteĭn, A. M. Goncharenko, D. S. Dzhelepov, M. A. El'yashevich, V. G. Kadyshevskii, Yu. V. Novozhilov, L. M. Tomil'chik, D. V. Shirkov, “In memory of Fedor Ivanovich Fedorov”, UFN, 165:2 (1995),  239–240  mathnet; Phys. Usp., 38:2 (1995), 229–230  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019